Works matching DE "LOCALLY compact groups"
Results: 112
Compact elements of the algebras PM<sub>p</sub>(G) and PF<sub>p</sub>(G) of a locally compact group.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 101, n. 1/2, p. 83, doi. 10.1023/B:AMHU.0000003894.02490.bd
- By:
- Publication type:
- Article
Automorphically rigid group algebras. II. Modular algebras.
- Published in:
- Algebra & Logic, 2010, v. 49, n. 2, p. 145, doi. 10.1007/s10469-010-9086-5
- By:
- Publication type:
- Article
A note on weighted A<sub>p</sub>(G)-modules.
- Published in:
- Turkish Journal of Mathematics, 2011, v. 35, n. 2, p. 259, doi. 10.3906/mat-0904-26
- By:
- Publication type:
- Article
FIXED POINT PROPERTIES RELATED TO CHARACTER AMENABLE BANACH ALGEBRAS.
- Published in:
- Fixed Point Theory, 2016, v. 17, n. 1, p. 97
- By:
- Publication type:
- Article
On ω-categorical groups and their completions.
- Published in:
- Journal of Group Theory, 2010, v. 13, n. 2, p. 295, doi. 10.1515/JGT.2009.041
- By:
- Publication type:
- Article
Locally compact groups built up from p-adic Lie groups, for p in a given set of primes.
- Published in:
- Journal of Group Theory, 2006, v. 9, n. 4, p. 427, doi. 10.1515/JGT.2006.028
- By:
- Publication type:
- Article
$K$-SPHERICAL FUNCTIONS ON ABELIAN SEMIGROUPS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2017, v. 96, n. 3, p. 479, doi. 10.1017/S0004972717000417
- By:
- Publication type:
- Article
THE STRONG DUAL OF MEASURE ALGEBRAS WITH CERTAIN LOCALLY CONVEX TOPOLOGIES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2013, v. 87, n. 3, p. 353, doi. 10.1017/S0004972713000142
- By:
- Publication type:
- Article
THE MODULUS OF WEAKLY COMPACT MULTIPLIERS ON THE BANACH ALGEBRA L1(풢)** OF A LOCALLY COMPACT GROUP.
- Published in:
- Bulletin of the Australian Mathematical Society, 2012, v. 86, n. 2, p. 315, doi. 10.1017/S0004972711003364
- By:
- Publication type:
- Article
AN ARBITRARY INTERSECTION OF Lp-SPACES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2012, v. 85, n. 3, p. 433, doi. 10.1017/S0004972711003510
- By:
- Publication type:
- Article
CHARACTER AMENABILITY AND CONTRACTIBILITY OF ABSTRACT SEGAL ALGEBRAS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2010, v. 82, n. 2, p. 274, doi. 10.1017/S0004972710000286
- By:
- Publication type:
- Article
COMPACT LEFT MULTIPLIERS ON BANACH ALGEBRAS RELATED TO LOCALLY COMPACT GROUPS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2009, v. 79, n. 2, p. 227, doi. 10.1017/S0004972708001147
- By:
- Publication type:
- Article
ON A CLASS OF AUTOMATA GROUPS GENERALIZING LAMPLIGHTER GROUPS.
- Published in:
- International Journal of Algebra & Computation, 2005, v. 15, n. 5/6, p. 1213, doi. 10.1142/S0218196705002761
- By:
- Publication type:
- Article
Uniform continuity over locally compact quantum groups.
- Published in:
- Journal of the London Mathematical Society, 2009, v. 80, n. 1, p. 55, doi. 10.1112/jlms/jdp011
- Publication type:
- Article
Abstract Shearlet Transform.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2015, v. 22, n. 4, p. 669, doi. 10.36045/bbms/1447856066
- By:
- Publication type:
- Article
Notes on C<sub>0</sub>-representations and the Haagerup property.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2014, v. 21, n. 2, p. 263, doi. 10.36045/bbms/1400592624
- By:
- Publication type:
- Article
ON THE CONTINUOUS WAVELET TRANSFORM ON HOMOGENEOUS SPACES.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2012, v. 10, n. 4, p. -1, doi. 10.1142/S0219691312500385
- By:
- Publication type:
- Article
A Generalization of De Vries Duality Theorem.
- Published in:
- Applied Categorical Structures, 2009, v. 17, n. 5, p. 501, doi. 10.1007/s10485-008-9144-5
- By:
- Publication type:
- Article
A Convenient Category of Locally Preordered Spaces.
- Published in:
- Applied Categorical Structures, 2009, v. 17, n. 5, p. 445, doi. 10.1007/s10485-008-9140-9
- By:
- Publication type:
- Article
Lebesgue weighted L-algebra on locally compact groups.
- Published in:
- Acta Mathematica Hungarica, 2011, v. 133, n. 4, p. 324, doi. 10.1007/s10474-011-0097-z
- By:
- Publication type:
- Article
Weakly compact multipliers on Banach algebras related to a locally compact group.
- Published in:
- Acta Mathematica Hungarica, 2010, v. 127, n. 3, p. 195, doi. 10.1007/s10474-010-9117-7
- By:
- Publication type:
- Article
Convergence parameter associated with a Markov chain and a family of functions.
- Published in:
- Mathematical Notes, 2010, v. 87, n. 1/2, p. 271, doi. 10.1134/S0001434610010347
- By:
- Publication type:
- Article
On the topological center of a Banach algebra related to a foundation topological semigroup.
- Published in:
- Semigroup Forum, 2012, v. 84, n. 1, p. 33, doi. 10.1007/s00233-011-9358-y
- By:
- Publication type:
- Article
Some characterizations of disjoint topological transitivity on Orlicz spaces.
- Published in:
- Journal of Inequalities & Applications, 2018, v. 2018, n. 1, p. 1, doi. 10.1186/s13660-018-1681-3
- By:
- Publication type:
- Article
Group actions on topological graphs.
- Published in:
- Ergodic Theory & Dynamical Systems, 2012, v. 32, n. 5, p. 1527, doi. 10.1017/S014338571100040X
- By:
- Publication type:
- Article
Asymptotic invariance, amenability and generalized Cuntz algebras.
- Published in:
- Ergodic Theory & Dynamical Systems, 2003, v. 23, n. 5, p. 1323, doi. 10.1017/s0143385702001748
- By:
- Publication type:
- Article
SPLITTING OF EXTENSIONS IN THE CATEGORY OF LOCALLY COMPACT ABELIAN GROUPS.
- Published in:
- International Journal of Group Theory, 2014, v. 3, n. 3, p. 39
- By:
- Publication type:
- Article
Estimativos L² para una clase de operadores pseudodiferenciales definidos en el toro.
- Published in:
- Revista Integración, 2013, v. 31, n. 2, p. 147
- By:
- Publication type:
- Article
Projections on weak*-closed subspace of dual Banach algebras.
- Published in:
- Acta Mathematica Sinica, 2012, v. 28, n. 3, p. 477, doi. 10.1007/s10114-011-0022-y
- By:
- Publication type:
- Article
Γ-amenability of locally compact groups.
- Published in:
- Acta Mathematica Sinica, 2010, v. 26, n. 12, p. 2313, doi. 10.1007/s10114-010-9498-0
- By:
- Publication type:
- Article
The size of the quotient LUC( G)/UC( G).
- Published in:
- Forum Mathematicum, 2011, v. 23, n. 3, p. 539, doi. 10.1515/FORM.2011.018
- By:
- Publication type:
- Article
Noncompact subgroups of the reduced stabilizer of a locally compact,connected translation plane.
- Published in:
- Forum Mathematicum, 2003, v. 15, n. 2, p. 247
- By:
- Publication type:
- Article
H-cones of excessive measures on a locally compact semigroup.
- Published in:
- Positivity, 2013, v. 17, n. 3, p. 793, doi. 10.1007/s11117-012-0205-5
- By:
- Publication type:
- Article
ON THE DERIVED LENGTH OF THE GROUP OF UNITS OF A GROUP ALGEBRA.
- Published in:
- Journal of Algebra & Its Applications, 2007, v. 6, n. 6, p. 991, doi. 10.1142/S0219498807002624
- By:
- Publication type:
- Article
UNITARY UNITS IN GROUP ALGEBRAS AND FIBONACCI SEQUENCES.
- Published in:
- Journal of Algebra & Its Applications, 2006, v. 5, n. 2, p. 145, doi. 10.1142/S0219498806001673
- By:
- Publication type:
- Article
Torsion Units in the Integral Group Ring of the Alternating Group of Degree 6.
- Published in:
- Communications in Algebra, 2007, v. 35, n. 12, p. 4198, doi. 10.1080/00927870701545069
- By:
- Publication type:
- Article
Group Algebras with a Solvable Group of Units #.
- Published in:
- Communications in Algebra, 2005, v. 33, n. 10, p. 3725, doi. 10.1080/00927870500243213
- By:
- Publication type:
- Article
On Units of Group Algebras of 2-Groups of Maximal Class.
- Published in:
- Communications in Algebra, 2004, v. 32, n. 8, p. 3227, doi. 10.1081/AGB-120039288
- By:
- Publication type:
- Article
Answer to Armacost's Quest on Topologically Torsion Elements of the Circle Group#.
- Published in:
- Communications in Algebra, 2004, v. 32, n. 1, p. 133, doi. 10.1081/AGB-120027856
- By:
- Publication type:
- Article
Characterizations of Amenable Locally Compact Groups.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2007, v. 31, n. 2, p. 239
- By:
- Publication type:
- Article
REGULARITY AND AMENABILITY OF THE SECOND DUAL OF WEIGHTED GROUP ALGEBRAS.
- Published in:
- Proyecciones - Journal of Mathematics, 2007, v. 26, n. 3, p. 259, doi. 10.4067/S0716-09172007000300004
- By:
- Publication type:
- Article
Examples of Coorbit Spaces for Dual Pairs.
- Published in:
- Acta Applicandae Mathematicae, 2009, v. 107, n. 1-3, p. 25, doi. 10.1007/s10440-008-9390-4
- By:
- Publication type:
- Article
EQUIVARIANT PERIODIC CYCLIC HOMOLOGY.
- Published in:
- Journal of the Institute of Mathematics of Jussieu, 2007, v. 6, n. 4, p. 689, doi. 10.1017/S1474748007000102
- By:
- Publication type:
- Article
ON THE SPECTRAL DECOMPOSITION OF AFFINE HECKE ALGEBRAS.
- Published in:
- Journal of the Institute of Mathematics of Jussieu, 2004, v. 3, n. 4, p. 531, doi. 10.1017/s1474748004000155
- By:
- Publication type:
- Article
The representation theory of cyclotomic Temperley-Lieb algebras.
- Published in:
- Commentarii Mathematici Helvetici, 2004, v. 79, n. 2, p. 427, doi. 10.1007/s00014-004-0800-6
- By:
- Publication type:
- Article
SYMMETRY OF WEIGHTED $L{\uppercase{\footnotesize{L^1}}}$-ALGEBRAS AND THE GRS-CONDITION.
- Published in:
- Bulletin of the London Mathematical Society, 2006, v. 38, n. 4, p. 625, doi. 10.1112/S0024609306018777
- By:
- Publication type:
- Article
ON THE INDUCTION OF KAZHDANLUSZTIG CELLS.
- Published in:
- Bulletin of the London Mathematical Society, 2003, v. 35, n. 5, p. 608, doi. 10.1112/S0024609303002236
- By:
- Publication type:
- Article
A LIOUVILLE THEOREM FOR MATRIX-VALUED HARMONIC FUNCTIONS ON NILPOTENT GROUPS.
- Published in:
- Bulletin of the London Mathematical Society, 2003, v. 35, n. 5, p. 651, doi. 10.1112/S0024609303002169
- By:
- Publication type:
- Article
Cocompact Amenable Closed Subgroups: Weakly Inequivalent Representations in the Left-Regular Representation.
- Published in:
- IMRN: International Mathematics Research Notices, 2016, v. 2016, n. 24, p. 7671, doi. 10.1093/imrn/rnw012
- By:
- Publication type:
- Article
Property T for general C*-algebras.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2014, v. 156, n. 2, p. 229, doi. 10.1017/S0305004113000601
- By:
- Publication type:
- Article